# SDR N6WA2013050101

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 20,516 hours, 14,387 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT CAUTION MESSAGE ON LANDING.  INSPECTED AND PERFORMED OP'S CHECK OF OVERWING EXIT IAW AMM 52-21-00, OP'S CHECKED GOOD AT THIS TIME.
